# SDR ABXA2023020218

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 70,185 hours, 45,933 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AT PUSHBACK "CARGO DOORS" LIGHT ILLUMINATED. RETURNED TO GATE. THE LIGHT ON OVERHEAD PANEL IS WHAT CAME ON. AIRCRAFT GROUNDED BY MAINTENANCE. MAINTENANCE CYCLED BULK CARGO DOOR; OPS CK GOOD. ISSUE RESOLVED IAW B767 AMM 52-36-00. AIRCRAFT RETURNED SERVICE.
